Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On a theorem of Hayman concerning the derivative of a function of bounded characteristic

Patrick Robert Ahern

Vol. 83 (1979), No. 2, 297–301

W. Hayman [On Nevanlinna’s second theorem and extensions, Rend. Circ. Mat. Palermo, Ser. II, II (1953).] has given sufficient conditions on a function, f, of bounded characteristic in the unit disc, in order that falso have bounded characteristic. In this paper it is shown that one of these conditions is also necessary for the conclusion of the theorem to hold.

Mathematical Subject Classification 2000
Primary: 30D50
Received: 1 January 1979
Published: 1 August 1979
Patrick Robert Ahern
Department of Mathematics
University of Wisconsin
Madison WI
United States